MathSciNet Relay Station
MathSciNet bibliographic data
MR1748304 (2001a:47012) 47A16
Costakis, George On a conjecture of D. Herrero concerning hypercyclic operators. C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), no. 3, 179–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement